Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 249, NWS Lubbock, TX

September 26, 2012Hockley County, Lubbock County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Sep 26, 2012, 4:46 PM CDT for Hockley County, Lubbock County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2012, 4:46 PM CDT (21:46 UTC)
Expired
Sep 26, 2012, 5:30 PM CDT
In force
44 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Hockley County, TX, Lubbock County, TX

The radar

The Lubbock radar (KLBB), 22 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 5:10 PM CDTTSTM WND GST 58Reese Center, TXWEST TEXAS MESONET REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 26, 3:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2458 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WUUS54 KLUB 262146
SVRLUB
TXC219-303-262230-
/O.NEW.KLUB.SV.W.0249.120926T2146Z-120926T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
446 PM CDT WED SEP 26 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOCKLEY COUNTY IN NORTHWEST TEXAS.
  WESTERN LUBBOCK COUNTY IN NORTHWEST TEXAS.

* UNTIL 530 PM CDT

* AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
  7 MILES SOUTH OF ANTON...OR 15 MILES NORTHEAST OF                  
  LEVELLAND...AND MOVING EAST AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE REESE CENTER... 
  WOLFFORTH...SHALLOWATER...TEXAS TECH UNIVERSITY....AND             
  LUBBOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS OVER 60 MPH WERE REPORTED NEAR ANTON AT AROUND 435 
PM. VERY HEAVY RAINS AND DEADLY CLOUD TO GROUND LIGHTNING ARE ALSO  
EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER AND 
REMAIN AWAY FROM WINDOWS. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3383 10173 3340 10183 3339 10255 3382 10240
TIME...MOT...LOC 2144Z 261DEG 19KT 3371 10213

$$

24
2 follow-up statements
815 
WWUS54 KLUB 262204
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
504 PM CDT WED SEP 26 2012

TXC219-303-262230-
/O.CON.KLUB.SV.W.0249.000000T0000Z-120926T2230Z/
HOCKLEY TX-LUBBOCK TX-
504 PM CDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
LUBBOCK AND EASTERN HOCKLEY COUNTIES UNTIL 530 PM CDT...

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
REESE CENTER...OR 18 MILES SOUTHWEST OF ABERNATHY...MOVING EAST AT 25
MPH.

IN ADDITION...WINDS OF OVER 65 MPH WERE REPORTED WITH THIS STORM 
AROUND 440 PM.

LOCATIONS IMPACTED INCLUDE...
  SOUTH PLAINS FAIRGROUNDS...SOUTH PLAINS MALL...TEXAS TECH          
  UNIVERSITY...LUBBOCK...AND NEW DEAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE 
POTENTIAL TO CAUSE SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 3340 10237 3382 10219 3383 10173 3340 10183
TIME...MOT...LOC 2202Z 264DEG 20KT 3362 10198

$$

24
076 
WWUS54 KLUB 262221
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
521 PM CDT WED SEP 26 2012

TXC219-262226-
/O.CAN.KLUB.SV.W.0249.000000T0000Z-120926T2230Z/
HOCKLEY TX-
521 PM CDT WED SEP 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOCKLEY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF HOCKLEY 
COUNTY.

LAT...LON 3340 10207 3382 10208 3383 10173 3340 10183
TIME...MOT...LOC 2216Z 264DEG 20KT 3363 10189

$$

TXC303-262230-
/O.CON.KLUB.SV.W.0249.000000T0000Z-120926T2230Z/
LUBBOCK TX-
521 PM CDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
LUBBOCK COUNTY UNTIL 530 PM CDT...

AT 514 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. HAIL UP TO QUARTER SIZE IS 
ALSO POSSIBLE. THIS STORM WAS LOCATED OVER CENTRAL LUBBOCK....MOVING 
EAST AT 25 MPH.

AT 510 PM A WIND GUST TO 60 MPH WAS REPORTED AT REESE CENTER WITH 
THIS STORM. TORRENTIAL RAINFALL WAS ALSO REPORTED ACROSS THE WESTERN 
PART OF THE CITY AND WILL CAUSE LOCALIZED FLOODING AND NEAR ZERO 
VISIBILITY FOR MOTORISTS. 

LOCATIONS IMPACTED INCLUDE...
  SOUTH PLAINS FAIRGROUND...SOUTH PLAINS MALL...THE CITY OF          
  LUBBOCK...TEXAS TECH UNIVERSITY AND NEW DEAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. IN 
ADDITION...DEADLY CLOUD TO GROUND LIGHTNING AND LARGE HAIL ARE 
POSSIBLE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

LAT...LON 3340 10207 3382 10208 3383 10173 3340 10183
TIME...MOT...LOC 2216Z 264DEG 20KT 3363 10189

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 4:03 PM CDT, 43 minutes earlier.

Area forecast discussion, Sep 26, 4:03 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
403 PM CDT WED SEP 26 2012

.UPDATE...
ADDED A SEVERE MENTION TO ALL BUT THE FAR WESTERN SOUTH PLAINS
VALID THROUGH 11 PM WHICH COINCIDES WITH THE SEVERE THUNDERSTORM WATCH
THAT IS CURRENTLY IN EFFECT UNTIL 11 PM. ADDITIONALLY...LATEST
RADAR TRENDS DISPLAYED A STRENGTHENING STORM ACROSS HOCKLEY
COUNTY. ADDITIONAL DEVELOPMENT FARTHER EAST IS EXPECTED.

&&

.SHORT TERM...
THINGS LOOK TO GET FAIRLY ACTIVE THIS PM. WV IMAGERY SHOWS MID-LEVEL
MOISTURE FROM TC MIRIAM IN THE EPAC MIGRATING EASTWARD AND BEGINNING
TO ENTER THE FA. IN RESPONSE TO THIS AND A SURFACE TROF EXTENDING
FROM THE SOUTH CENTRAL TX PANHANDLE TO THE EXTREME SOUTHWESTERN
SOUTHERN PLAINS...SHOWERS HAVE FORMED ALONG THE TX/NM BORDER. BACKED
SURFACE WINDS IN THE SOUTHERN PLAINS AND OFF THE CAP ROCK ARE
BRINGING IN LL MOISTURE...WITH DP IN THE LOW TO MID 60S OFF THE
CAPROCK. 12Z FORECAST SOUNDINGS SHOW INCREASING MLCAPE THROUGH THE
AFTERNOON AS CLEAR SKIES HELP WARM SURFACE TEMPS AND WITH INCREASING
ML LAPSE RATES. CAPE VALUES WILL RANGE FROM JUST OVER 500 J/KG IN
THE WESTERN ZONES TO OVER 2000 J/KG IN THE ROLLING PLAINS. THE 12Z
RUNS APPEAR TO SHOW A MORE MOIST SOUNDING THAN THE 06Z RUN...WHICH
LOOKS TO BE A PARTIAL RESPONSE TO THE INCOMING MOISTURE FROM MIRIAM.
CURRENT THINKING IS THAT STORMS SHOULD INTENSIFY AS THEY MOVE
EASTWARD...WITH THE BEST CHANCE OF SVR STORMS BEING ALONG AND EAST
OF THE I27/US87 CORRIDOR AS WIND SHEAR...80-90 KT ULJ...AND LL
MOISTURE APPEAR TO BE FAVORABLE FOR SUPPORTING STRONG CONVECTION.
CONVECTIVE INITIALIZATION FOR THESE STORMS IS EXPECTED AROUND
21/22Z. MAIN THREAT FROM THESE STORMS WILL BE UP TO ONE INCH HAIL
AND GUSTY WINDS OVER 60 MPH.

FOR TONIGHT...STORMS ARE EXPECTED TO MERGE AND FROM AN MCS OVERNIGHT
BEFORE EXITING TO THE NORTH AND EAST OF THE FA. MORE PRECIP IS
EXPECTED TO THE WEST AS MORE MOISTURE IS FUNNELED IN FROM MIRIAM AND
AS A SHORTWAVE MIGRATES EASTWARD AROUND THE UL LOW OVER CO. PRECIP
CHANCES WILL RISE THROUGH THE DAY BEGINNING IN THE WESTERN ZONES AND
RISE EASTWARD THROUGH TOMORROW EVENING. ALDRICH

&&

.LONG TERM...
THE CLOSED UA LOW ACROSS WESTERN COLORADO LATE THIS AFTERNOON IS
PROGGED TO OPEN UP TOMORROW NIGHT...AS IT PROGRESSES ACROSS THE
EASTERN PART OF THE SAID STATE. MODEL SOLUTIONS HINT AT SFC WINDS
BACKING TO A MORE SERLY UPSLOPE COMPONENT FRIDAY...IN ADDITION TO
REMNANTS OF TROPICAL STORM MIRIAM /WHICH WILL BE LOCATED NEAR THE
BAJA OF CALIFORNIA/ EJECTING NE ACROSS THE SOUTHERN PLAINS THANKS TO
SWRLY FLOW ALOFT. AS SUCH...AN INCREASE IN MOISTURE WILL BE EVIDENT
AS DEWPOINTS IN THE 50S-60S AND THUS PWATS INCREASING TO AOA 1.50
INCHES ARE ANTICIPATED. THE AFOREMENTIONED SYNOPTIC AND MESOSCALE
FEATURES COMBINED WITH AN INCREASE IN LARGE-SCALE ASCENT COURTESY OF
THE UA DISTURBANCE...AND A BACKDOOR COLD FRONTAL BOUNDARY MOVING
ACROSS THE CWA ON FRIDAY WILL RESULT IN SCATTERED TO WIDESPREAD
SHOWERS WITH A FEW THUNDERSTORMS. THERE WILL BE THE POTENTIAL FOR
PERIODS OF MODERATE RAINFALL GIVEN THE RATHER MOIST
ENVIRONMENT...AND WILL THEREFORE NEED TO LOOK OUT FOR LOCALIZED
FLOODING ESPECIALLY ALONG LOW-LYING OR POOR DRAINAGE AREAS.
SATURDAY...THE TROPICAL MOISTURE FROM MIRIAM WILL COMMENCE TO SHIFT
EAST OF THE CWA AS DRIER AIR ALOFT FILTERS IN. HENCE...BEST CHANCE
POPS WILL SHIFT FROM WEST TO EAST.

FLOW ALOFT WILL SHIFT TO THE NW ON SUNDAY...AS LONG TERM SOLUTIONS
CONTINUED TO SHOW UA RIDGING ACROSS THE WESTERN CONUS AND A
SHORTWAVE TROUGH TRANSLATING SSE ACROSS THE NORTHERN ROCKIES TO
ACROSS THE FA SUNDAY/MONDAY. THE DISTURBANCE/S ASSOCIATED FROPA WILL
SHIFT WINDS TO THE NORTH SUNDAY-MONDAY. ADDITIONALLY...LIGHT QPF
SIGNALS /PWATS AOA 1.00 INCH/ AND SOME MID-LEVEL INSTABILITY IS
ASSOCIATED WITH THE SHORTWAVE. WILL THEREFORE MAINTAIN A MENTION OF
SLIGHT CHANCE POPS SUNDAY-THROUGH EARLY MONDAY MORNING WHERE
THEREAFTER...A NOTABLE DRYING IS EXHIBITED DUE TO THE UA RIDGE
MOVING ACROSS THE SOUTHERN PLAINS.

INCREASED CLOUDINESS AND MOISTURE WILL KEEP TEMPS BELOW NORM THROUGH
MOST OF THE EXTENDED FORECAST /70S/. CLEARING SKIES AND THE
INFLUENCE OF THE UA RIDGE NEXT WEEK WILL GIVE WAY TO DRIER
CONDITIONS AND TEMPS IN THE LOWER TO MID 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        57  77  57  70  54 /  30  40  50  40  20
TULIA         59  79  59  71  55 /  50  40  50  50  30
PLAINVIEW     61  80  60  71  55 /  40  40  50  50  30
LEVELLAND     61  79  60  73  56 /  40  30  50  50  30
LUBBOCK       64  80  63  73  57 /  40  30  50  50  30
DENVER CITY   63  80  61  74  57 /  30  30  50  50  30
BROWNFIELD    64  80  62  72  57 /  40  30  50  50  30
CHILDRESS     65  85  63  78  60 /  50  30  40  60  30
SPUR          66  84  64  74  58 /  40  30  40  60  30
ASPERMONT     68  87  65  77  61 /  30  20  40  60  40

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

51/29
Hazardous weather outlook, Sep 26, 11:32 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1132 AM CDT WED SEP 26 2012

TXZ021>044-271645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1132 AM CDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL UP TO
ONE INCH AND WIND GUSTS TO 65 MPH. THE SEVERE THREAT AREA WILL BE
MAINLY ALONG AND EAST OF INTERSTATE 27/HIGHWAY 87. ACROSS THE
REMAINDER OF THE AREA...THE SEVERE THREAT WILL BE MORE
ISOLATED...WITH STRONG WIND GUSTS THE MAIN THREAT WEST OF
INTERSTATE 27/HIGHWAY 87.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FROM THURSDAY THROUGH SATURDAY...CHANCES OF RAIN WILL INCREASE
OVER THE ENTIRE REGION AS TROPICAL MOISTURE INCREASES FROM THE
PACIFIC. AS A RESULT...HEAVY RAINFALL AND LOCALIZED FLOODING CAN
BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Special weather statement, Sep 26, 3:39 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
339 PM CDT WED SEP 26 2012

TXZ034-262115-
HOCKLEY-
339 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR HOCKLEY COUNTY...

AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 11 MILES WEST OF LEVELLAND...MOVING
EAST AT 5 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES TO BELOW 2 MILES AT TIMES. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.

LAT...LON 3382 10217 3341 10212 3341 10257 3381 10260
TIME...MOT...LOC 2038Z 248DEG 6KT 3356 10255

JORDAN
Special weather statement, Sep 26, 4:14 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
414 PM CDT WED SEP 26 2012

TXZ028-034-262145-
HOCKLEY-LAMB-
414 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR HOCKLEY AND LAMB COUNTIES...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF LITTLEFIELD...MOVING NORTHEAST
AT 10 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
AREAS OF BLOWING DUST COULD ALSO DEVELOP ALONG THE STRONG OUTFLOW OF
WINDS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3405 10210 3340 10208 3341 10257 3392 10261
TIME...MOT...LOC 2114Z 232DEG 10KT 3380 10237

24
Special weather statement, Sep 26, 4:16 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
416 PM CDT WED SEP 26 2012

TXZ040-262200-
TERRY-
416 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR TERRY COUNTY...

AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF BROWNFIELD...MOVING NORTHEAST AT
15 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3323 10259 3337 10253 3317 10220 3312 10230
      3303 10257
TIME...MOT...LOC 2116Z 237DEG 11KT 3313 10253
Special weather statement, Sep 26, 4:20 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
420 PM CDT WED SEP 26 2012

TXZ024-262145-
BRISCOE-
420 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR BRISCOE  COUNTY...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF SILVERTON...MOVING NORTHEAST AT
15 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3474 10097 3444 10095 3445 10147 3473 10147
TIME...MOT...LOC 2120Z 237DEG 11KT 3457 10131

24
Local storm report, Sep 26, 4:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
444 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND GST     6 SSW ANTON             33.73N 102.20W
09/26/2012  M66 MPH          HOCKLEY            TX   MESONET

            WEST TEXAS MESONET REPORT

&&

EVENT NUMBER LUB1200377

CWA

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 7:46 PM CDTSpecial Weather StatementLUBChildress14 min
Sep 25, 7:52 PM CDTSpecial Weather StatementLUBCottle23 min
Sep 25, 8:20 PM CDTSpecial Weather StatementLUBCottle25 min
Sep 25, 8:28 PM CDTSpecial Weather StatementLUBKing17 min
Sep 25, 8:32 PM CDTSevere Thunderstorm WarningLUBCottle, King43 min
Sep 25, 9:15 PM CDTSpecial Weather StatementLUBKing30 min
Sep 25, 9:40 PM CDTSpecial Weather StatementLUBKing20 min
Sep 26, 3:39 PM CDTSpecial Weather StatementLUBHockley36 min
Sep 26, 4:14 PM CDTSpecial Weather StatementLUBHockley31 min
Sep 26, 4:16 PM CDTSpecial Weather StatementLUBTerry44 min
Sep 26, 4:18 PM CDTSevere Thunderstorm WarningLUBHale, Lamb27 min
Sep 26, 4:20 PM CDTSpecial Weather StatementLUBBriscoe25 min
Sep 26, 4:32 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock13 min
Sep 26, 4:35 PM CDTSevere Thunderstorm WarningLUBHockley, Terry25 min
Sep 26, 4:49 PM CDTSpecial Weather StatementLUBHale26 min
Sep 26, 4:51 PM CDTSevere Thunderstorm WarningLUBBriscoe39 min
Sep 26, 5:04 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Swisher26 min
Sep 26, 5:11 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley19 min
Sep 26, 5:18 PM CDTAreal Flood AdvisoryLUBFloyd, Hale, Hockley, Lubbock113 min
Sep 26, 5:19 PM CDTSpecial Weather StatementLUBLynn41 min
Sep 26, 5:29 PM CDTSevere Thunderstorm WarningLUBHale, Lubbock46 min
Sep 26, 5:30 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Hall, Motley45 min
Sep 26, 5:44 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn31 min
Sep 26, 5:48 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd27 min
Sep 26, 6:19 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Garza, Kent, Lubbock and 2 more41 min
Sep 26, 6:21 PM CDTSpecial Weather StatementLUBMotley24 min
Sep 26, 6:27 PM CDTAreal Flood AdvisoryLUBBriscoe, Floyd, Hall, Motley93 min
Sep 26, 6:43 PM CDTSpecial Weather StatementLUBMotley32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.